# SDR AALA201712209013

- Difficulty date: December 18, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3357
- Condition: No Test
- Location: Emergency Lights
- Part time: 45,886 hours, 29,615 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED A SYSTEM TEST.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 13WL IAW AMM 33-51-38 AND PERFORMED SUCCESSFUL OPERATIONAL CHECK.
